Uniform intersecting families with covering number four

Peter Frankl, Katsuhiro Ota, Norihide Tokushige

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We determine the maximum size of uniform intersecting families with covering number at least four. The unique extremal configuration turns out to be different from the one that was conjectured 12 years ago. At the same time it permits us to give a counterexample to a conjecture of Lovász.

Original languageEnglish
Pages (from-to)127-145
Number of pages19
JournalJournal of Combinatorial Theory, Series A
Volume71
Issue number1
DOIs
Publication statusPublished - 1995

Fingerprint

Intersecting Family
Covering number
Counterexample
Configuration

ASJC Scopus subject areas

  • Computational Theory and Mathematics
  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

Uniform intersecting families with covering number four. / Frankl, Peter; Ota, Katsuhiro; Tokushige, Norihide.

In: Journal of Combinatorial Theory, Series A, Vol. 71, No. 1, 1995, p. 127-145.

Research output: Contribution to journalArticle

Frankl, Peter ; Ota, Katsuhiro ; Tokushige, Norihide. / Uniform intersecting families with covering number four. In: Journal of Combinatorial Theory, Series A. 1995 ; Vol. 71, No. 1. pp. 127-145.
@article{8e9e42e7cab44b2c8f296027fd5220a1,
title = "Uniform intersecting families with covering number four",
abstract = "We determine the maximum size of uniform intersecting families with covering number at least four. The unique extremal configuration turns out to be different from the one that was conjectured 12 years ago. At the same time it permits us to give a counterexample to a conjecture of Lov{\'a}sz.",
author = "Peter Frankl and Katsuhiro Ota and Norihide Tokushige",
year = "1995",
doi = "10.1016/0097-3165(95)90020-9",
language = "English",
volume = "71",
pages = "127--145",
journal = "Journal of Combinatorial Theory - Series A",
issn = "0097-3165",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Uniform intersecting families with covering number four

AU - Frankl, Peter

AU - Ota, Katsuhiro

AU - Tokushige, Norihide

PY - 1995

Y1 - 1995

N2 - We determine the maximum size of uniform intersecting families with covering number at least four. The unique extremal configuration turns out to be different from the one that was conjectured 12 years ago. At the same time it permits us to give a counterexample to a conjecture of Lovász.

AB - We determine the maximum size of uniform intersecting families with covering number at least four. The unique extremal configuration turns out to be different from the one that was conjectured 12 years ago. At the same time it permits us to give a counterexample to a conjecture of Lovász.

UR - http://www.scopus.com/inward/record.url?scp=0011455406&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0011455406&partnerID=8YFLogxK

U2 - 10.1016/0097-3165(95)90020-9

DO - 10.1016/0097-3165(95)90020-9

M3 - Article

AN - SCOPUS:0011455406

VL - 71

SP - 127

EP - 145

JO - Journal of Combinatorial Theory - Series A

JF - Journal of Combinatorial Theory - Series A

SN - 0097-3165

IS - 1

ER -